MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAH
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level.Customer's blood glucose value was 26 mg/dl at the time of the incident and 20 mg/dl earlier.The customer was assisted with troubleshooting.The customer was treated with food.Customer was using insulin pump system within 48 hours of reported low blood glucose event.Customer stated that they did not alleging insulin pump for over delivery.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with detached end cap.Unable to perform functional testing including the displacement, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test due to detached end cap.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10117829
Report Number2032227-2020-126156
Device Sequence Number3636147
Product Code OYC
UDI-Device Identifier00613994597212
UDI-Public(01)00613994597212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAH
Device Catalogue NumberMMT-522LNAH
Device Lot NumberA000139228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient Weight164